CSpace

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Stability of transonic shocks in steady supersonic flow past multidimensional wedges 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 314, 页码: 493-539
Authors:  Chen, Gui-Qiang;  Fang, Beixiang
Favorite  |  View/Download:68/0  |  Submit date:2018/07/30
Stability  Multidimensional  M-D  Transonic shocks  Steady  Supersonic  Wedge  Nonlinear approach  Iteration scheme  A priori estimates  Boundary value problems  Weighted norms  Instability  Asymptotic behavior